Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 111, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 17, 2016, 12:58 AM CDT for Palo Pinto County, Parker County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2016, 12:58 AM CDT (05:58 UTC)
- Expired
- Apr 17, 2016, 1:45 AM CDT
- In force
- 47 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Palo Pinto County, TX, Parker County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 79 km from the middle of the area, began a volume at 05:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 11:51 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.0 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 315 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1221 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.9
The text
As transmitted.
747
WUUS54 KFWD 170558
SVRFWD
TXC363-367-170645-
/O.NEW.KFWD.SV.W.0111.160417T0558Z-160417T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1258 AM CDT SUN APR 17 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
NORTHEASTERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 145 AM CDT
* AT 1258 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MINERAL
WELLS...MOVING NORTH AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
COOL AROUND 105 AM CDT.
MINERAL WELLS STATE PARK AROUND 110 AM CDT.
MINERAL WELLS AROUND 115 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MILLSAP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.
HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO AREAS
OF MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3299 9792 3267 9806 3268 9821 3301 9822
TIME...MOT...LOC 0558Z 189DEG 25KT 3276 9812
HAIL...1.50IN
WIND...<50MPH
$$
JLDUNN2 follow-up statements
653 WWUS54 KFWD 170628 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 128 AM CDT SUN APR 17 2016 TXC363-367-170645- /O.CON.KFWD.SV.W.0111.000000T0000Z-160417T0645Z/ PARKER TX-PALO PINTO TX- 128 AM CDT SUN APR 17 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR NORTHWESTERN PARKER AND NORTHEASTERN PALO PINTO COUNTIES... AT 128 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MINERAL WELLS STATE PARK...OR NEAR MINERAL WELLS...MOVING NORTH AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS POSSIBLE. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN PARKER AND NORTHEASTERN PALO PINTO COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM WINDOWS. HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO AREAS OF MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3280 9800 3280 9816 3301 9818 3299 9792 TIME...MOT...LOC 0628Z 190DEG 23KT 3289 9806 HAIL...1.00IN WIND...<50MPH $$ JLDUNN
360
WWUS54 KFWD 170642
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
142 AM CDT SUN APR 17 2016
TXC363-367-170651-
/O.EXP.KFWD.SV.W.0111.000000T0000Z-160417T0645Z/
PARKER TX-PALO PINTO TX-
142 AM CDT SUN APR 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PARKER AND
NORTHEASTERN PALO PINTO COUNTIES WILL EXPIRE AT 145 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM AS IT MOVES NORTH INTO JACK
COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3280 9800 3280 9816 3301 9818 3299 9792
TIME...MOT...LOC 0639Z 189DEG 25KT 3289 9806
$$
JLDUNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 12:03 AM CDT, 55 minutes earlier.
Area forecast discussion, Apr 17, 12:03 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1203 AM CDT SUN APR 17 2016 .AVIATION... MVFR CEILINGS WILL REMAIN IN PLACE ACROSS MOST OF THE REGION OVERNIGHT WITH CEILINGS FALLING BELOW 1000 FT BY SUNRISE SUNDAY. IFR CEILINGS WILL PREVAIL AT ALL TAF SITES SUNDAY AND SUNDAY NIGHT WITH MVFR VISIBILITIES. THUNDERSTORMS WILL CONTINUE TO DEVELOP WEST OF THE TAF SITES THROUGH THE OVERNIGHT HOURS AND SHOULD APPROACH ALL NORTH TEXAS TERMINALS AROUND SUNRISE SUNDAY. STORMS WILL BE POSSIBLE OFF AND ON THROUGH THE DAY AND EVENING SUNDAY WITH THE BEST COVERAGE SUNDAY AFTERNOON AND EVENING. A STRONG AND GUSTY EAST TO SOUTHEAST WIND WILL CONTINUE OVERNIGHT THROUGH SUNDAY MORNING. THESE WINDS MAY CAUSE SOME CROSSWIND ISSUES ON NORTH/SOUTH RUNWAYS. WIND SPEEDS OVERNIGHT WILL RANGE FROM 16 TO 23 KNOTS SUSTAINED WITH SOME GUSTS AROUND 30 KNOTS POSSIBLE. 79 && .UPDATE... ISOLATED TO SCATTERED SHOWERS WITH A THUNDERSTORM OR TWO HAVE BEEN PERSISTING MUCH OF THE EVENING TO THE WEST OF INTERSTATE 35/35W. THESE SHOWERS ARE QUICKLY MOVING NORTH AND SO FAR PRODUCING LIGHT RAINFALL AMOUNTS. SEVERE STORMS WITH A THREAT FOR TORNADOES HAVE REMAINED IN WEST TEXAS AND THE TEXAS PANHANDLE THIS EVENING...FORMING NEAR A STATIONARY DRYLINE WHERE ALSO THE BEST LARGE SCALE LIFT IS OCCURRING FROM A LARGE UPPER LEVEL LOW OVER COLORADO AND NEW MEXICO. THESE STORMS ARE EXPECTED TO CONGEAL INTO ONE OR TWO LINES THAT MOVES EAST...REACHING NORTH AND CENTRAL TEXAS BETWEEN MIDNIGHT AND 3 AM. ADDITIONAL SHOWERS AND STORMS WILL LIKELY ALSO FORM AHEAD OF THE LINE...MOVING NORTH IN THE MEAN FLOW. THIS LINE OF STORMS WILL CONTINUE SLOWLY MOVING EAST OVERNIGHT...APPROACHING THE I-35 CORRIDOR AROUND SUNRISE...OR POSSIBLY EVEN A LITTLE AFTER. HEAVY RAINFALL WILL BE A THREAT TO THE WEST OF INTERSTATE 35 OVERNIGHT AND THEN THE THREAT FOR HEAVY RAINFALL WILL CONTINUE SPREADING EAST DURING THE DAY ON SUNDAY. AS THE LINE OF STORMS APPROACHES OUR WESTERN COUNTIES LATE TONIGHT...A THREAT FOR SEVERE STORMS WILL EXIST BUT THE THREAT FOR SEVERE WEATHER IS EXPECTED TO WEAKEN THROUGH THE OVERNIGHT HOURS AND AS THE STORMS MOVE FARTHER EAST. INSTABILITY VALUES OVERNIGHT ARE NOT OVERLY IMPRESSIVE FOR STRONG UPDRAFTS DUE TO THE DISTRIBUTION OF CAPE IN A TALL AND SKINNY MANNER ON FORECAST SOUNDINGS. HOWEVER...BULK SHEAR VALUES SUPPORT THE POTENTIAL FOR ROTATING UPDRAFTS. DAMAGING WINDS WILL BE THE MAIN THREAT BUT A LOW TORNADO THREAT WILL ALSO EXIST DUE TO SURFACE WINDS BACKED TO THE EAST ACROSS THE REGION RESULTING IN SIGNIFICANT LOW LEVEL SHEAR AND NICELY CURVED HODOGRAPHS. THE HAIL THREAT IS ALSO LOW AND LARGE HAIL IS NOT EXPECTED DUE TO A LACK OF STEEP LAPSE RATES. FOR THE UPDATE...MADE MINOR ADJUSTMENTS TO POPS OVERNIGHT AND OVERNIGHT LOW TEMPERATURES. ALSO ADDED A MENTION OF SEVERE STORMS TO THE ZONE FORECAST FOR WESTERN COUNTIES TONIGHT AND MUCH OF THE AREA TOMORROW/SUNDAY. JLDUNN && .PREV DISCUSSION... /ISSUED 331 PM CDT SAT APR 16 2016/ AN UPPER LEVEL LOW CURRENTLY OVER WESTERN NEW MEXICO WILL CONTINUE TO BE THE MAIN WEATHER MAKER FOR THE NEXT SEVERAL DAYS. THIS LOW WILL GENERALLY DRIFT NORTHWARD TOWARD NORTHWEST COLORADO/ NORTHEAST UTAH/SOUTHWEST WYOMING BY MONDAY MORNING. A SERIES OF SHORTWAVES WILL ROTATE AROUND THIS LOW THROUGH THE EARLY PART OF THE WEEK BEFORE THE LOW SHIFTS EASTWARD ACROSS THE NORTHERN AND CENTRAL PLAINS BY MIDWEEK. THE UPPER LOW WILL OPEN UP AND MOVE INTO THE OHIO VALLEY LATE WEEK. HOWEVER...WITH GENERALLY SOUTHERLY LOW LEVEL FLOW CONTINUING AND THE UPPER FLOW ALLOWING WEAK DISTURBANCES TO MOVE ACROSS THE REGION...20 TO 40 PERCENT POPS WILL CONTINUE INTO NEXT WEEKEND. DESPITE THE CLOUD COVER...TEMPERATURES TODAY MANAGED TO WARM INTO THE UPPER 60S TO UPPER 70S ACROSS THE REGION WITH A FEW SPOTS TOPPING OUT ABOVE 80 DEGREES. BESIDES SOME SPRINKLES OR LIGHT RAIN SHOWERS ACROSS NORTH AND CENTRAL TEXAS...ALL OF THE ACTION HAS BEEN ACROSS WEST TEXAS ALONG THE DRYLINE. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS EVENING MAINLY WEST OF THE I-35 CORRIDOR. SOME OF THE STORMS CURRENTLY OVER WEST TEXAS SHOULD APPROACH THE WESTERN PARTS OF THE FORECAST AREA TOWARD MIDNIGHT AND APPROACH THE I-35 CORRIDOR BY DAYBREAK SUNDAY. THERE WILL BE THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL AS WELL AS HEAVY RAIN WITH THESE STORMS. A FLASH FLOOD WATCH WILL BE IN EFFECT STARTING AT 7 PM THIS EVENING ALONG AND WEST OF A BOWIE TO HAMILTON LINE. STARTING AT 6 AM SUNDAY THE FLASH FLOOD WATCH WILL BE IN EFFECT FOR AREAS ALONG AND WEST OF A BONHAM TO CORSICANA TO FRANKLIN LINE AND THIS WATCH WILL REMAIN IN EFFECT UNTIL 6 AM TUESDAY. SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS. RAINFALL TOTALS OF 3 TO OVER 6 INCHES ARE FORECAST FOR THE PERIOD ENDING AT 6 PM TUESDAY WITH ISOLATED HEAVIER AMOUNTS IN EXCESS OF 8 INCHES. RUNOFF FROM THESE STORMS WILL LIKELY ALSO RESULT IN SOME RIVER FLOODING ALONG PARTS OF THE TRINITY AND BRAZOS RIVER SYSTEMS. ALSO...THE SULPHUR AND SABINE WILL BE AFFECTED DURING THE EARLY PART OF THE WEEK. THERE WILL BE THE POTENTIAL FOR SEVERE THUNDERSTORMS SUNDAY AFTERNOON AND EVENING ACROSS THE FORECAST AREA. THE BIGGEST CONCERN THOUGH WILL BE FOR AREAS CLOSER TO A WARM FRONT THAT IS FORECAST TO EXTEND ACROSS CENTRAL TEXAS. DEWPOINTS ARE EXPECTED TO CLIMB INTO THE MID 60S TO LOWER 70S AND MIXED LAYER CAPES WILL RISE TO AROUND 1500 J/KG. FORECAST SOUNDINGS SHOW VERY STRONG SHEAR. THUS EXPECT THERE TO BE THE RISK OF SOME TORNADOES SUNDAY AFTERNOON/EVENING MAINLY SOUTH OF I-20. EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO CONTINUE SUNDAY NIGHT THROUGH MONDAY NIGHT WITH HEAVY RAIN LIKELY AS MODELS INDICATE PWATS OF 1.5 TO NEARLY 2 INCHES. THERE WILL BE THE POTENTIAL FOR SOME SEVERE STORMS MONDAY WITH HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. THE HEAVY RAIN IS EXPECTED TO START TO SHIFT TO THE EAST TUESDAY BUT SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST TUESDAY THROUGH NEXT SATURDAY. WITH THE CLOUD COVER AND SOUTHERLY FLOW CONTINUING THROUGH MOST OF THE COMING WEEK...EXPECT LOWS TO BE ABOVE SEASONAL NORMALS. THE RAIN SHOULD KEEP HIGHS NEAR TO SLIGHTLY BELOW NORMAL SUNDAY THROUGH TUESDAY WITH SLIGHTLY ABOVE SEASONAL NORMALS WEDNESDAY INTO NEXT WEEKEND. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 67 72 65 74 63 / 40 100 90 70 70 WACO 68 73 66 73 64 / 50 100 90 70 60 PARIS 65 71 63 71 61 / 20 80 80 80 70 DENTON 67 70 62 73 62 / 50 100 90 60 70 MCKINNEY 66 71 64 73 63 / 30 100 90 70 70 DALLAS 67 72 66 74 64 / 40 100 90 70 70 TERRELL 67 72 66 74 63 / 30 100 90 70 60 CORSICANA 66 74 66 74 64 / 30 100 90 80 60 TEMPLE 68 74 65 73 64 / 50 100 90 80 60 MINERAL WELLS 65 71 60 73 61 / 90 100 90 50 70 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ091-100-101-115- 116-129-130-141>143. FLASH FLOOD WATCH FROM 7 AM CDT SUNDAY THROUGH TUESDAY MORNING FOR TXZ092>094-102>105-117>121-131>134-144>147-156>162-174-175. && 79/82
Hazardous weather outlook, Apr 16, 3:55 PM CDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 355 PM CDT SAT APR 16 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 355 PM CDT SAT APR 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. THERE IS CHANCE OF THUNDERSTORMS MAINLY ACROSS THE WESTERN HALF OF THE REGION TONIGHT. SOME STORMS MAY BECOME SEVERE...PARTICULARLY ALONG AND WEST OF A LINE FROM BOWIE TO HAMILTON...WITH DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES POSSIBLE. THIS SAME AREA COULD SEE LOCALLY HEAVY RAIN WHICH MAY LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED TO NUMEROUS THUNDERSTORMS WILL SPREAD EAST ACROSS ALL OF NORTH AND CENTRAL TEXAS SUNDAY THROUGH TUESDAY WITH THE HIGHEST CHANCES LATE SUNDAY THROUGH MONDAY. HEAVY RAINFALL AND FLASH FLOODING WILL BE POSSIBLE DURING THIS TIME. SOME STORMS COULD BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES. THE HIGHEST THREAT FOR SEVERE WEATHER INCLUDING TORNADOES APPEARS TO BE SUNDAY AFTERNOON AND SUNDAY NIGHT. WITH SUCH A BROAD AREA OF INSTABILITY...MOISTURE AND SHEAR IN PLACE...JUST ABOUT ANY OF OUR COUNTIES COULD SEE A SEVERE STORM OR EXPERIENCE FLOODING. RAIN AND STORM CHANCES DIMINISH LATE TUESDAY AND WILL REMAIN LOW THROUGH THE END OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED ALONG AND WEST OF A LINE FROM BOWIE TO HAMILTON LATE THIS EVENING THROUGH THE OVERNIGHT HOURS.
In the hours before
Local storm report, Apr 16, 11:04 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1104 PM CDT SAT APR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL 12 W GRAFORD 32.93N 98.46W
04/16/2016 E1.75 INCH PALO PINTO TX TRAINED SPOTTER
GOLFBALL SIZE HAIL 12 MILES WEST OF GRAFORDSpecial weather statement, Apr 16, 11:55 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1155 PM CDT SAT APR 16 2016
TXZ116-170530-
PALO PINTO TX-
1155 PM CDT SAT APR 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PALO PINTO COUNTY UNTIL
1230 AM CDT...
AT 1155 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF MINERAL WELLS...MOVING NORTH AT 40 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MINERAL WELLS AND GRAFORD.
THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3301 9831 3300 9830 3300 9806 3273 9806
3260 9809 3261 9830 3301 9832
TIME...MOT...LOC 0455Z 184DEG 33KT 3269 9820
BAINSpecial weather statement, Apr 17, 12:54 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1254 AM CDT SUN APR 17 2016 TXZ116-117-170630- PALO PINTO TX-PARKER TX- 1254 AM CDT SUN APR 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PARKER AND NORTHEASTERN PALO PINTO COUNTIES UNTIL 130 AM CDT... AT 1253 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MINERAL WELLS...MOVING NORTH AT 30 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MINERAL WELLS...GRAFORD...COOL...MINERAL WELLS STATE PARK AND MILLSAP. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING OF LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3300 9830 3300 9794 3264 9804 3265 9830 TIME...MOT...LOC 0553Z 189DEG 25KT 3273 9812 JLDUNN
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 10:57 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 63 min |
| Apr 16, 11:55 PM CDT | Special Weather Statement | FWD | Palo Pinto | 35 min |
| Apr 17, 12:01 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 44 min |
| Apr 17, 12:54 AM CDT | Special Weather Statement | FWD | Palo Pinto | 36 min |
| Apr 17, 1:39 AM CDT | Special Weather Statement | FWD | Young | 36 min |
| Apr 17, 1:59 AM CDT | Areal Flood Advisory | FWD | Young | 2 hr |
| Apr 17, 2:02 AM CDT | Areal Flood Advisory | FWD | Stephens | 118 min |
| Apr 17, 2:32 AM CDT | Flash Flood Warning | FWD | Jack, Palo Pinto, Stephens, Young | 6 hr |
| Apr 17, 2:53 AM CDT | Areal Flood Advisory | FWD | Eastland | 3 hr |
| Apr 17, 3:14 AM CDT | Special Weather Statement | FWD | Jack | 31 min |
| Apr 17, 3:40 AM CDT | Special Weather Statement | FWD | Montague, Wise | 50 min |
| Apr 17, 3:46 AM CDT | River Flood Warning | FWD | Wise | 14 days |
| Apr 17, 4:12 AM CDT | Special Weather Statement | FWD | Palo Pinto | 48 min |
| Apr 17, 4:23 AM CDT | Flash Flood Warning | FWD | Parker, Wise | 3 hr |
| Apr 17, 4:34 AM CDT | Special Weather Statement | FWD | Cooke | 56 min |
| Apr 17, 5:02 AM CDT | Areal Flood Advisory | FWD | Erath, Hood, Palo Pinto, Parker | 3 hr |
| Apr 17, 5:02 AM CDT | Special Weather Statement | FWD | Erath | 43 min |
| Apr 17, 5:35 AM CDT | River Flood Warning | FWD | Parker | 3 days |
| Apr 17, 5:41 AM CDT | Flash Flood Warning | FWD | Erath, Palo Pinto | 3 hr |
| Apr 17, 5:51 AM CDT | Special Weather Statement | FWD | Erath | 24 min |
| Apr 17, 6:14 AM CDT | Special Weather Statement | FWD | Erath | 46 min |
| Apr 17, 6:25 AM CDT | Special Weather Statement | FWD | Grayson | 50 min |
| Apr 17, 6:37 AM CDT | Special Weather Statement | FWD | Lampasas, Mills | 53 min |
| Apr 17, 7:14 AM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| Apr 17, 7:27 AM CDT | Tornado Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 33 min |
| Apr 17, 7:51 AM CDT | Tornado Warning | FWD | Hamilton, Mills | 24 min |
| Apr 17, 8:15 AM CDT | Tornado Warning | FWD | Hamilton, Mills | 30 min |
| Apr 17, 8:24 AM CDT | River Flood Warning | FWD | Hunt | 61 hr |
| Apr 17, 8:24 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 54 hr |
| Apr 17, 8:29 AM CDT | Areal Flood Warning | FWD | Jack, Palo Pinto | 3 hr |
| Apr 17, 8:40 AM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Apr 17, 9:06 AM CDT | River Flood Warning | FWD | Limestone | 66 hr |
| Apr 17, 9:06 AM CDT | River Flood Warning | FWD | Leon, Robertson | 8 days |
| Apr 17, 9:18 AM CDT | Flash Flood Warning | FWD | Bosque, Coryell, Hamilton | 4 hr |
| Apr 17, 9:39 AM CDT | River Flood Warning | FWD | Jack | 6 days |
| Apr 17, 9:40 AM CDT | Flash Flood Warning | FWD | Ellis, Hill | 3 hr |
| Apr 17, 9:41 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 42 hr |
| Apr 17, 10:38 AM CDT | River Flood Warning | FWD | Denton | 64 hr |
| Apr 17, 10:59 AM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| Apr 17, 11:16 AM CDT | Flash Flood Warning | FWD | Johnson | 119 min |
| Apr 17, 11:21 AM CDT | River Flood Warning | FWD | Dallas | 31 hr |
| Apr 17, 11:22 AM CDT | Flash Flood Warning | FWD | Ellis, Hill, McLennan, Navarro | 2 hr |
| Apr 17, 11:28 AM CDT | Areal Flood Warning | FWD | Jack, Palo Pinto | 6 hr |
| Apr 17, 11:32 AM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Apr 17, 11:43 AM CDT | Areal Flood Advisory | FWD | Dallas, Denton, Tarrant | 4 hr |
| Apr 17, 12:08 PM CDT | River Flood Warning | FWD | Bosque | 21 hr |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Collin | 57 hr |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Navarro | 5 days |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Dallas | 15 days |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Ellis, Kaufman | 4 days |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Henderson, Navarro | 20 days |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Anderson, Freestone, Leon | 22 days |
| Apr 17, 12:20 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 115 min |
| Apr 17, 12:44 PM CDT | Flash Flood Warning | FWD | Bell, Falls, Milam, Robertson | 9 hr |
| Apr 17, 1:06 PM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| Apr 17, 3:10 PM CDT | River Flood Warning | FWD | Milam | 3 days |
| Apr 17, 3:10 PM CDT | River Flood Warning | FWD | Milam | 4 days |
| Apr 17, 3:10 PM CDT | River Flood Warning | FWD | Coryell | 22 hr |
| Apr 17, 4:19 PM CDT | Special Weather Statement | FWD | Young | 26 min |
| Apr 17, 4:56 PM CDT | Flash Flood Warning | FWD | Bell | 5 hr |
| Apr 17, 5:29 PM CDT | Areal Flood Warning | FWD | Jack, Palo Pinto | 3 hr |
| Apr 17, 6:39 PM CDT | Flash Flood Warning | FWD | Limestone | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.